MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT FREE T3 REAGENT KIT; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE

A.I.D.D LONGFORD ARCHITECT FREE T3 REAGENT KIT; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Model Number 07K6327
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included, no additional patient information was available.Correction/removal number = 3005094123-10/22/18-001-c.Product correction letters were issued on 12oct2018 to all architect total t3 (tt3) and free t3 (ft3) customers, using the i1000sr, i2000, or i2000sr instruments and who received one of the impacted lots.The letter instructed the customers to prevent this interaction by either separating the architect ft3 and/or architect tt3 assays by running these tests on different instruments from the following assays [architect tsh, architect t-uptake, architect (b)(6) ag/ab combo, architect cortisol, architect lh, architect progrp, architect (b)(6), architect total psa, architect afp, and architect free psa, architect 25-oh viatmin d], or by performing daily maintenance on the instrument prior to performing batch testing for all ft3 and/or tt3 samples.The mechanism of carryover involves carryover of poly-l-lysine (pll) from other assays into the conjugate dispense step in the ft3 and tt3 assays through adherence of the pipetting probe.
 
Event or Problem Description
The customer observed imprecision for free t3 on a sample while processing with the reagent lot 15383ui00 on the architect i1000 sr analyzer.The following free t3 data was provided on 08/04/2020 for sid (b)(6); initial result 1.94 pg/ml, repeat results 2.49 pg/ml and < 1.50 pg/ml.The customer uses normal range; 1.88-3.18 pg/ml.The customer also provided following data for tsh and free t4 for the same sample (sid (b)(6)) : tsh = 0.0471 uiu/ml (normal range 0.35-4.94 uiu/ml) free t4 = 1.65 ng/dl (normal range 0.70 - 1.48 ng/dl).There was no reported impact to patient management.
 
Additional Manufacturer Narrative
This follow-up is being sent to update section d4, lot# 12196ui00, expiration date 12 nov 2020 and section h4; device manufacture date; 12/12/2019 as additional information was received.Complete information for h9 = 3005094123-10/22/18-001-c.
 
Event or Problem Description
The customer observed imprecision for free t3 on a sample while processing with the reagent lot 15383ui00 on the architect i1000 sr analyzer.The following free t3 data was provided on 08/04/2020 for sid (b)(6); initial result 1.94 pg/ml, repeat results 2.49 pg/ml and < 1.50 pg/ml.The customer uses normal range; 1.88-3.18 pg/ml.The customer also provided following data for tsh and free t4 for the same sample (sid (b)(6)) tsh = 0.0471 uiu/ml (normal range 0.35-4.94 uiu/ml) free t4 = 1.65 ng/dl (normal range 0.70 - 1.48 ng/dl) there was no reported impact to patient management.Update: additional information was received on 10/14/2020.The customer reported that they used same patient sample ( sid (b)(6)) to rerun with reagent lot 12196ui00 on aug 5th and observed imprecision.The customer did not observed imprecision issue with the reagent lot 15383ui00.There was no reported impact to the patient management.

Brand Name
ARCHITECT FREE T3 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key10490747
Report Number3005094123-2020-00198
Device Sequence Number16782422
Product Code CDP
UDI-Device Identifier00380740144814
UDI-Public00380740144814
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2020
Device Model Number07K6327
Device Catalogue Number07K63-27
Device Lot Number12196UI00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/19/2020
Supplement Date Received by Manufacturer10/14/2020
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005094123-10/22/18-001
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-11, (B)(6) ; ARCHITECT I1000SR ANALYZER; LN 01L86-11 SN (B)(6)